# SDR DALA2021081704765

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,500 hours, 28,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1911716) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT CHANNEL FROM STA 500G TO 500I BTW RBL 22 TO 25.2 AT FWD CARGO COMPARTMENT.
